null

Chemists Own Paracetamol 48 Tablets (Same as Panadol)

Chemists Own Paracetamol 48 Tablets  (Same as Panadol)
  • Chemists Own Paracetamol 48 Tablets  (Same as Panadol)
Single Order

$7.85

Out of stock

Notify me when it's back in stock.

 Chemists' Own Paracetamol Tablets may be used during pregnancy and by breast feeding mothers, is aspirin free and kind to the stomach.  It provides effective temporary relief of pain and discomfort associated with:

  • Arthritic Pain
  • Headache
  • Migraine Headache
  • Muscular Aches
  • Neuralgic Conditions
  • Osteoarthritis
  • Period Pain
  • Sinus Headaches
  • Rheumatics
  • Toothache

It also helps reduce fever and relieves the symptoms of cold & flu.

Instructions

To be take with water every 4-6 hours if necessary. Keep to the recommended dose. Adults & Children over 12 years: 1 to 2 tablets (maximum 8 tablets in 24 hours).

Children 7 - 12 years: 1/2 to 1 tablet (maximum 4 tablets in 24 hours). This product should not be administered for more than 48 hours without seeking medical advice. Not recommended for children under 7 years of age.

Warnings

If an overdose is taken or suspected, ring the Poisons Information Centre (131 126) or go to a hospital straight away even if you feel well because of the risk of delayed, serious liver damage.  Do not take with other products containing paracetamol, unless advised to do so by a doctor or pharmacist.  Consult your doctor if symptoms persist.

Ingredients

Each tablet contains: Paracetamol 500mg

Contains no preservatives, artificial flavours, yeast, dairy products, lactose, gluten, wheat, sugar or soy.

Reviews

For every order shipped, we make a donation to a charity. You pay nothing extra.